# SDR DALA2025020300785

- Difficulty date: January 30, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N521DN
- Make and model: Airbus A350-941
- Aircraft serial: 0661
- Aircraft time: 3,442 hours, 268 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHT LENS MISSING FROM AFT SIDE OF LAV 201 DOORWAY. INSTALLED LENS COVER LAV 201. MEL AND PLAC REMOVED. (LP# 6920670)
